MAUDE Adverse Event Report: BECTON DICKINSON BD ECLIPSE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON BD ECLIPSE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number INCORRECT ENTRY
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle eclipse 25x1 rb needle went through the shield.The following information was provided by the initial reporter: material # 305761.Batch # 4361973.Verbatim: per report: the employee who was working in a flu drive at the **** in temple on saturday, oct 4 told me that when she activated the safety on the needle, the needle went through the cap.She said about 20 minutes later, another staff member using needles from the same lot# also had a similar incident; and 2 other staff members had the safety fall off completely.Customer responded on 14-oct.1.Please share the material & lot number associated with reported issue - bd eclipse needle 25 x 1in lot #4361973.2.Describe any patient harm, injury, complication, or negative outcome that occurred as a result of the event.¿ employee was injured via needlestick and exposed to a patient¿s blood and bodily fluid.Other employees reported the safety fell off.
 
Additional Manufacturer Narrative
D.3.Franklin lakes has been listed as the manufacturer.G.1.Franklin lakes has been listed as the manufacturer.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow-up report for correction.(b)(4) submitted in error.
 
Event or Problem Description
(b)(4) submitted in error.

Brand Name
BD ECLIPSE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23439631
Report Number2243072-2025-01330
Device Sequence Number15625641
Product Code FMI
UDI-Device Identifier00382903057610
UDI-Public(01)00382903057610(11)250106(17)291231(10)4361973
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINCORRECT ENTRY
Device Lot NumberINCORRECT ENTRY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown